Open Access
Translator Disclaimer
1998 Elliptic boundary value problems involving measures: existence, regularity, and multiplicity
Herbert Amann, Pavol Quittner
Adv. Differential Equations 3(6): 753-813 (1998).

Abstract

In this paper we study linear and semilinear second order elliptic boundary value problems with measures as data. We are particularly interested in the noncoercive case where we establish existence and multiplicity results, given suitable growth and monotonicity restrictions for the nonlinearities.

Citation

Download Citation

Herbert Amann. Pavol Quittner. "Elliptic boundary value problems involving measures: existence, regularity, and multiplicity." Adv. Differential Equations 3 (6) 753 - 813, 1998.

Information

Published: 1998
First available in Project Euclid: 18 April 2013

zbMATH: 0954.35071
MathSciNet: MR1659273

Subjects:
Primary: 35J65
Secondary: 35B32 , 47H11 , 47N20

Rights: Copyright © 1998 Khayyam Publishing, Inc.

JOURNAL ARTICLE
61 PAGES


SHARE
Vol.3 • No. 6 • 1998
Back to Top